# SDR HNAA2020010300001

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,267 hours, 44,063 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE MSG ON TAKE OFF....FIX: PERFORMED OPS CHECK OF T/R IN REF TO AMM 78-31-01-700-801A. CND FAILURE.OK FOR SERVICE, NO HISTORY 90 DAYS
